# SDR SWAA2020070792621

- Difficulty date: June 14, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 55,251 hours, 32,519 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Bs 665
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HORIZONTAL PRESSURE DECK WEB TO BE CRACKED AT BS 665 LBL 31.  REMOVED  AND REPAIRED IAW SRM 53-40-51-2R-2, REPAIR 2, FIG 203.
